# SDR DXTA2021042541190

- Difficulty date: April 24, 2021
- Submitted: April 25, 2021
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0216
- Aircraft time: 1,476 hours, 952 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Fire Detect Sys
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRE DETECT FAIL R AMBER CAS: MESSAGE CAME ON DURING CLIMB OUT. CHECKLIST PROCEDURES WERE ACCOMPLISHED. DIVERTED TO CMH. "CORRECTIVE ACTION" FOUND CHAFFED WIRE ON ELECTRICAL CONNECTOR PE032.  REMOVED THE DAMAGED WIRE PORTION, INSTALLED TWO CONTACTS AND REASSEMBLED ELECTRICAL CONNECTOR PE032 IN REFERENCE TO THE CESSNA 680A STANDARD PRACTICES MANUAL 20-30-20 AND THE WIRING DIAGRAM MANUAL 26-10-30.  OPS CHECKS REQUIRED.
